# SDR IMJ2007F00000

- Difficulty date: April 18, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Elbow
- Part number: 65550381
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE REPLACEMENT (INSTALLATION OF A RENTAL ENGINE WHILE THE ORIGINAL ENGINE IS BEING OVERHAULED) WE CAREFULLY EXAMINED THE BLEED AIR ELBOW ASSY FOR CRACKING.  PREVIOUSLY HAD SUCH AN ASSY RUPTURE ON THE OPPOSITE ENGINE DURING CLIMBOUT AND TRIP THE FIRE WARNING RESULTING AN EMERGENCY RETURN TO THE AIRPORT.  THE (ELBOW) IS AN ACCORDION STYLE FLEX LINE COVERED WITH WIRE BRAIDING WITH A 90 DEGREE FITTING ON ONE END AND A STRAIT (V-BAND) FITTING ON THE OTHER.  THE AREA THAT CRACKS IS THE ACCORDION FLEX LINE WHICH IS HIDDEN BY THE OVER BRAIDING.  WE FOUND THE CRACK BY USING A PROBE TYPE FLASHLIGHT PASSED INTO THE INSIDE OF THE ELBOW  ASSEMBLY.  LIGHT SHINES THROUGH THE OVERBRAID REVEALING THE CRACK.  LOOKI
